MAUDE Adverse Event Report: BECTON DICKINSON BD¿ EXTRA LARGE SHARPS COLLECTOR, HINGE TOP WITH GASKET; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ EXTRA LARGE SHARPS COLLECTOR, HINGE TOP WITH GASKET; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305609
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd¿ extra large sharps collector, hinge top with gasket the lid was missing.There was no report of patient impact.The following information was provided by the initial reporter: we have received a quality complaint on product sold to our customer.Injuries or adverse event: no item: 305609 quantity affected: 1 case serial/lot number: (b)(4).Reported issue: they took that out of the box and when they went use them they noticed the tops are missing the sliding portion of the top.Bd¿s manufacturing must have not included them.
 
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed and the franklin lakes fda registration number has been used for the manufacture report number.Date of event is unknown; awareness date has been used for this field.Medical device expiration date: na.Device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd¿ extra large sharps collector, hinge top with gasket the lid was missing.There was no report of patient impact.The following information was provided by the initial reporter: we have received a quality complaint on product sold to our customer.Injuries or adverse event: no.Item: 305609.Quantity affected: 1 case.Serial/lot number: (b)(6) reported issue: they took that out of the box and when they went use them they noticed the tops are missing the sliding portion of the top.Bd¿s manufacturing must have not included them.
 
Additional Manufacturer Narrative
Investigation summary: no sample received but photos representation was provided for the complaint.It was reported by the customer "they took out the product from the box and when they wanted to use them they noticed the tops are missing the sliding portion of the top.The pictures were received as evidence showing the lack of slider of the product and confirmed.According to the device history record review process, the result showed there were no issues reported like missing component (slider) during the manufacturing process for the lot number (2261927) reported under this complaint.A review of the non-conformance material was performed; the result showed one issue reported for the same part number and issue throughout the last twelve months.

Brand Name
BD¿ EXTRA LARGE SHARPS COLLECTOR, HINGE TOP WITH GASKET
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16624708
Report Number2243072-2023-00494
Device Sequence Number20401285
Product Code FMI
UDI-Device Identifier00382903056095
UDI-Public(01)00382903056095
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305609
Device Catalogue Number305609
Device Lot Number2261927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown